Announcement

Collapse
No announcement yet.

Chills Using Kratom for Opioid Withdrawal

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Chills Using Kratom for Opioid Withdrawal

    I found this website doing research for Kratom so I thought I would join and ask this question. I’ve been using Kratom for over a year on and off. I started using it to help me taper off of heroin and it worked really well. I experienced only mild withdrawal and successfully stopped using heroin or opiates. Anyway, that brings me to today. I still use Kratom on a semi regular basis mostly for pain management but I have to admit, I do enjoy the feeling it gives me which is similar to an opioid high but not exactly. It honestly just helps me relax a little bit. But anyway, recently although not all the time, I noticed that when I take it I get Extreme chills to the point where I am freezing even when it’s warm out and will lie down under multiple blankets and still have a hard time getting or staying warm. I have read a few other comments various places on the web of all there is experiencing similar things but nobody can provide a logical or technical exclamation as to why this happens? I am not taking any other medication nor am I using any drugs. Does anybody have any idea why this might happen and if so, is there a way to stop it without having to stop taking Kratom. Also, I don’t know if this is limited to a particular strain or not, but maybe I should start switching it up. I typically take the red strain and take anywhere from 5 to 10 mg at a time. But are usually don’t take it more than once a day.

    Thoughts on this?

    ~Kratomlover

  • #2
    I have a friend who spent 9 months in rehab\sober living household who took it. I personally dont consider it to be something to help opiate addiction however am very open to what works for one person or another I will talk to him about it and get back to you good luck in mean time

    Comment


    • #3
      When I last went to an inpatient rehab(my 9th)/followed by a sober living house/while going to 12-step meetings & working the steps with a sponsor, my gf and I heard about kava bars & that they sold this stuff called "kratom" behind the bar, that felt very much like opiates, we foolishly thought it's be a great idea (I only speak for myself btw) to try. We did. We loved it. I became addicted. It was identical to opiate withdrawal, just not as severe. I continued using it and eventually, it did lead me back to using roxy's & heroin...I even used kratom intravenously! That was my experience.
      As far as your symptoms, the only time I've ever experienced anything like that was cotton fever. Other than that, I can't imagine what it could be.
      Please be careful with it. If u ever need an ear or someone to talk to and not EVER be judged, I'd be more than happy to talk/listen...
      Jen

      Comment


      • #4
        Kratomlover,

        Welcome to our heroin addiction and recovery discussion forum community. I Gabe limited experience with Kratom and only used it a couple of times, honestly, just to try it out to see what the effects errr like for the purpose of research. I only used a little and wasn’t trying to get high. I didn’t feel much but it did relax me a little. Perhaps others have felt more and used more. In my research though however, it does seem that some people have and can become dependent on it if use frequently and it is very controversial as to its use in recovery. That said, if you were successful in getting off opiates and heroin using Kratom and we’re able to get off of that as well within a week then that’s excellent. As for chills, I’ve never experienced that, so I can’t comment. Thought maybe others have.

        Peace and love,

        William
        Publisher of Kill the Heroin Epidemic Nationwide™, Heroin News and the National Alliance of Addiction Treatment Centers.

        Find a Prescreened Addiction Treatment Center & Drug Rehab Facility

        Visit our Heroin Addiction & Recovery Blog for daily articles.

        I do my best to educate myself regarding addiction and recovery related issue, treatment options, etc. however, I am not a medical professional. All opinions are my own and any advice you take from me is at your own risk and discretion

        Comment


        • #5
          Jennifer,

          Welcome to our heroin discussion forum or so. I appreciate you sharing your experience, which is clearly much different then Kratomlover’s. It’s interesting to hear different experiences from different people. Makes me wonder how much he was taking versus how much you were taking and under what circumstances. But I think it does show at the very least, that it does contain addictive qualities and properties at the end of the day, people need to be careful if they are going to use it. It is not regulated and I know that at some point, DEA was talking about trying to get it banned in the United States.

          Peace and love,

          William
          Publisher of Kill the Heroin Epidemic Nationwide™, Heroin News and the National Alliance of Addiction Treatment Centers.

          Find a Prescreened Addiction Treatment Center & Drug Rehab Facility

          Visit our Heroin Addiction & Recovery Blog for daily articles.

          I do my best to educate myself regarding addiction and recovery related issue, treatment options, etc. however, I am not a medical professional. All opinions are my own and any advice you take from me is at your own risk and discretion

          Comment

          Kill the Heroin Epidemic Nationwide

          We are a community of recovering heroin addicts providing support and recommending the best treatments and clinics to people interested in conquering their addiction.

          Conquering Heroin Addiction

          "Behind every addiction there is a family that is suffering. Remembering those who have lost their battle with addiction and those who are still suffering."

          Newsletter

          ©2016 Modern Image, LLC

          Working...
          X